MAUDE Adverse Event Report: TRIMED, INC GAUGE-1.6/2.0, TOOLS - HPS; DEPTH GAUGE, 1.6MM/2.0MM

TRIMED, INC GAUGE-1.6/2.0, TOOLS - HPS; DEPTH GAUGE, 1.6MM/2.0MM
Model Number GAUGE-1.6/2.0
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
The individual utilizing the gauge-1.6/2.0 was having reassembly issues post cleaning and autoclave process.In addition to this complaint, it was difficult for the surgeon to feel the far cortex with the hook of the gauge according to the sales representative involved in the case.

Brand Name
GAUGE-1.6/2.0, TOOLS - HPS
Common Device Name
DEPTH GAUGE, 1.6MM/2.0MM
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key7223515
Report Number2031009-2018-00004
Device Sequence Number918396
Product Code LXH
UDI-Device Identifier00842188111815
UDI-Public00842188111815
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGAUGE-1.6/2.0
Device Catalogue NumberGAUGE-1.6/2.0
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2017
Initial Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1